# SDR AMCR201101

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N706VA
- Make and model: Gulstm GIV
- Aircraft serial: 1528
- Aircraft time: 2,390 hours, 1,156 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator Valve
- Part number: 80578201
- Part serial: 272
- Condition: Leaking
- Location: Oxygen Bottle
- Part time: 2,390 hours, 1,156 cycles
- Component: Cylinder
- Component part number: 80598315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXPERIENCED EXCESSIVE 02 LOSS FROM CREW O2 SYS.  MX FOUND THE O2 BOTTLE REGULATOR/VALVE ASSY LEAKING.  ALSO FOUND THAT WITH THE REGULATOR VALVE IN THE OFF POSITION, OXYGEN WAS STILL LEAKING OUT THE LOW PRESSURE PORT FEEDING THE CREW'S O2 SYS.
